| Model Number |
LOW PROFILE SCREW, 2.0 X 6MM, CORTICAL |
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
03/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 3/30/2022, it was reported by a sales representative via email that an ar-18720-06 low profile screw head broke off.The head was removed but the body remains inside the patient.This was discovered during a metacarpal orif procedure on (b)(6) 2022.